# SDR ASAA2019021428214

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,154 hours, 13,774 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 894474
- Condition: Making Metal
- Location: Nr 1
- Part time: 45,154 hours, 4,379 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472040 FOUND MAGNETIC PARTICLES IN AGB/TGB SCAVENGE MCD ON NR 1 ENGINE. GROUNDED - YES. INSPECTED STARTER MAGNETIC PLUG ON NR 1 ENG FOUND NO MATERIAL ON MAGNETIC PLUG REF AMM 79-00-00-240-001-F00. REMOVED AND REPLACED NR 1 ENGINE REF TC 78471000 AND 78471001.
